# SDR AALA202408089636

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 9,371 hours, 2,522 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Condition: Faulty
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT IN FLIGHT THE RAT OUT ECAM LIGHT ILLUMINATED, THE LIGHT REMAINED ON FOR ABOUT 20 MINUTES THEN THE LIGHT WENT OUT. THE LIGHT RETURNED SEVERAL TIMES. THE FLIGHT CREW ALSO REPORTED THAT THE APU WAS STARTED AFTER RAT DEPLOYED MESAGE CAME ON AND THE APU AUTO SHUTDOWN AT ALMOST THE EXACT SAME TIME AS RAT OUT MESASGE RETURNED. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED THAT THE RAT WAS NOT DEPLOYED UPON ARRIVAL AND FOUND THE RAT ACTUATOR PRESSURE SWITCH BAD AND REPLACED IT PER AMM 29-22-53. (AALA202408085140) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.  MAINTENANCE ACCOMPLISHED TSM 49-00-81 FOR THE APU AUTO SHUTTINGDOWN AND FOUND THE APU OIL TEMPERATURE SENSOR FAULTING AND REPLACED IT PER AMM 49-94-15. (AALA202408089636) A SATISFACTORY LEAK / OPERATIONAL CHECK OF APU WAS ACCOMPLISHED.
